# SDR DL73S961067

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS OUT AT ROWS 1 AND 16.  AISLE LIGHTS AT ROWS 11, 15, 21, 24 INOPERATIVE.  RELAMPED TRACK LIGHTS, AISLE LIGHTS AT ROWS 11 AND 15.  REPLACED BATTERY PACK FUSE.  FOUND BATTERY PACK LOOSE FOR ROWS 21 AND 24.
